Follow
Jean DOLBEAULT
Jean DOLBEAULT
Verified email at ceremade.dauphine.fr - Homepage
Title
Cited by
Cited by
Year
Two-dimensional Keller-Segel model: Optimal critical mass and qualitative properties of the solutions.
A Blanchet, J Dolbeault, B Perthame
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
6142006
Best constants for Gagliardo–Nirenberg inequalities and applications to nonlinear diffusions
M Del Pino, J Dolbeault
Journal de Mathématiques Pures et Appliquées 81 (9), 847-875, 2002
4102002
Hypocoercivity for linear kinetic equations conserving mass
J Dolbeault, C Mouhot, C Schmeiser
Transactions of the American Mathematical Society 367 (6), 3807-3828, 2015
3372015
Optimal critical mass in the two dimensional Keller–Segel model in R2
J Dolbeault, B Perthame
Comptes Rendus Mathematique 339 (9), 611-616, 2004
2792004
A new class of transport distances between measures
J Dolbeault, B Nazaret, G Savaré
Calculus of Variations and Partial Differential Equations 34 (2), 193-231, 2009
2002009
The optimal euclidean Lp-Sobolev logarithmic inequality
M Del Pino, J Dolbeault
Journal of Functional Analysis 197 (1), 151-161, 2003
1932003
Long time behavior of solutions to Nernst-Planck and Debye-Hückel drift-diffusion systems
P Biler, J Dolbeault
Annales Henri Poincaré 1, 461-472, 2000
1742000
Asymptotics of the fast diffusion equation via entropy estimates
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Archive for Rational Mechanics and Analysis 191, 347-385, 2009
1542009
Hypocoercivity for kinetic equations with linear relaxation terms
J Dolbeault, C Mouhot, C Schmeiser
Comptes Rendus. Mathématique 347 (9-10), 511-516, 2009
1502009
On the eigenvalues of operators with gaps. Application to Dirac operators
J Dolbeault, MJ Esteban, E Séré
Journal of Functional Analysis 174 (1), 208-226, 2000
1492000
On long time asymptotics of the Vlasov-Fokker-Planck equation and of the Vlasov-Poisson-Fokker-Planck system with Coulombic and Newtonian potentials
F Bouchut, J Dolbeault
1481995
Sharp rates of decay of solutions to the nonlinear fast diffusion equation via functional inequalities
M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Proceedings of the National Academy of Sciences 107 (38), 16459-16464, 2010
1262010
Entropies and equilibria of many-particle systems: an essay on recent research
A Arnold, JA Carrillo, L Desvillettes, J Dolbeault, A Jüngel, C Lederman, ...
Nonlinear Differential Equation Models, 35-43, 2004
1102004
Kinetic models and quantum effects: a modified Boltzmann equation forFermi-Dirac particles
J Dolbeault
981994
Lieb–Thirring inequalities with improved constants
A Laptev, J Dolbeault, M Loss
Journal of the European Mathematical Society 10 (4), 1121-1126, 2008
892008
“Bubble-tower” radial solutions in the slightly supercritical Brezis–Nirenberg problem
M Del Pino, J Dolbeault, M Musso
Journal of differential equations 193 (2), 280-306, 2003
882003
Rigidity versus symmetry breaking via nonlinear flows on cylinders and Euclidean spaces
J Dolbeault, MJ Esteban, M Loss
Inventiones mathematicae 206, 397-440, 2016
862016
Free energy and solutions of the Vlasov-Poisson-Fokker-Planck system: external potential and confinement (large time behavior and steady states)
J Dolbeault
Journal de mathématiques pures et appliquées 2 (78), 121-157, 1999
811999
Hardy–Poincaré inequalities and applications to nonlinear diffusions
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Comptes rendus. Mathématique 344 (7), 431-436, 2007
792007
On long time asymptotics of the Vlasov—Poisson—Boltzmann equation
L Desvillettes, J Dolbeault
Communications in partial differential equations 16 (2-3), 451-489, 1991
791991
The system can't perform the operation now. Try again later.
Articles 1–20